# SDR UIEA2023121200993

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 109,091 hours, 23,735 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, LWR SIDE OF BODY SPLICE PLATES BETWEEN L5 AND L10 WITH FUEL LEAK(  LH WING, LWR SIDE OF BODY SPLICE PLATES BETWEEN L5 AND L10 WITH FUEL LEAK. THE FUEL LEAK WAS REPAIRED AND THE TEST WAS SATISFACTORY. AMM 28-11-00-308-013. REV 140 22AUG2023. )
